Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pain and swelling in the leg. Difficulty in walking. Could this be due to a blood clot?

I started driving a truck for a living 4 months ago and shortly after I started having this leg pain in my left leg backside from butt thru my calf it feels deep inside close to the bone making it difficult to walk or streach and I noticed my left foot looks swollen is it signs of a blood clot my aunt died 2 yrs ago from a blood clot after having leg pains
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Pain in the calf along with a swelling of the foot could be related to deep vein thrombosis. You need to get it examined and a color doppler scan for the blood flow will help in the proper diagnosis and further treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor